# SDR ASAA2018040124092

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 31,120 hours, 9,253 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIAGNOSTICS REPORTED THE NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA EGT AND EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  ACCOMPLISHED A NR 1 ENGINE EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801,  ALL CONNECTORS IN TABLE 2 CLEANED.  PERFORMED A NR 1 ENGINE T49.5 PROBE AND EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00.   ALL RESISTANCE READINGS WITHIN MM LIMITS.  PERFORMED A NR 1 ENGINE EEC TEST IAW AMM 73-21-00-700-804-F00.  ALL TESTS PASSED. ALL TSR STEPS COMPLETE.
